# SDR CALA2010110100516

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 30,804 hours, 10,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR RT SIDE STA 480 FRAME CRACKED AT PB737-53-3-0739-CABIN INTERIOR RT SIDE STA 480 FRAME CRACKED AT PUS RAIL ATTACH POINT BETWEEN STRINGER 8 AND 9.  INSTALLED REPAIR DOUBLER IN INTERIOR CABIN RT SIDE AT STA 480 FRAME BETWEEN STRINGER 8 AND 9 REF ECRA 5310-05296.
